# SDR 98ZZZX3438

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Flyweight
- Part number: A1532
- Condition: Cracked
- Location: Propeller Hub
- Component: F848LZ
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUP STYLE FLYWEIGHT HAS INDICATION ON OUTSIDE OF CUP APPROXIMATELY6 .75 INCHES LONG.  CORRESPONDING INDICATION ON INSIDE OF CUP.  THIS WAS A STOCK GOVERNOR FOR INVENTORY.
